Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
167 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is confusion a side effect of esterified estrogens/methyltestosterone?

Premium Questions

Dr. Seikhoo Bishnoi MD

and Lamictal ) and soon I felt very stoned and confused, a little nervous. It lasted through a lot of the day ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr. Sameer Maheshwari MD

I put on Crestor a week ago. I immediately developed confusion, dark urine and persistent upper left sided abdominal pain . I stopped the Crestor 3 days ago. How long will I have this abdominal pain ... View answer

Answered by : Dr. Sameer Maheshwari ( Cardiologist)
Dr. Dadapeer K MD

I did squint surgery. afterwards, my doctor gave my Flucort eyedrop to use for twenty days. after using this medication, I developed confusion, headache and very bad sleeping. what do you think? can ... View answer

Answered by : Dr. Dadapeer K ( Ophthalmologist)
Dr. Prasad MD

Hello, my 88 year old mother has been taking Prilosec OTC and within the last 5-7 days I have witnessed a dramatic change, she appears confused. I read that this maybe a side effect and B12 is helpful ... View answer

Answered by : Dr. Prasad ( General & Family Physician)
Dr. Praveen Tayal MD

; I started to take 1 pill for like 5-6 days, then my side effect started to show. I had headache ... felt ill for 2 days and now my side effects are completely gone. Im just wondering if this... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)

Public Forum Discussions

Dr.  Shinas Hussain MD

my dr. put me on estradiol 2 mg and then she put me on esterified estrogen .625/1.25 mg ... but she wants me to alternate it like take the estradiol one day and then the next day take the esterified ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr.   Gaurav Katiyar MD

Hi my name is Eva. During severalyears I took ESTROGEN METHYLTESTOS F.S. TAB . Light green color tablets. Today I got from my pharmacy ESTROGEN METHYLTESTOSTERON TB. This is a very dark green tablet ... View answer

Answered by : Dr. Gaurav Katiyar ( General & Family Physician)
Dr.  Ajmal Khan MD

* Estrogen- Methyltestosterone 1.25-2.5 Mg a Day * Progesterone 100 Mg Hormones *Escitalopram 20 Mg a Day ... View answer

Answered by : Dr. Ajmal Khan ( General & Family Physician)
Dr. Het Ram Bishnoi MD

My wife has been taking (estrogen-methyltestos f.s tab) for 2/1/2 months to help with her with her very low labeto. It is not working! is there a generic name for this med? Put it this way, she has gained 40lbs and her... View answer

Answered by : Dr. Het Ram Bishnoi ( General & Family Physician)
Dr.       Harry Maheshwari MD

baclofen allergic reaction? I have had the following problems confusion anxiety severe skin rash and itching thought I had a psoriasis flare up so maybe it was a rash as treating with Stelara and it has ... View answer

Answered by : Dr. Harry Maheshwari ( Dentist)